Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Flight of Mosquitoes: Studies on the Distance of Flight of Anopheles Quadrimaculatus

J. A. A. Le Prince and T. H. D. Griffitts
Public Health Reports (1896-1970)
Vol. 32, No. 18 (May 4, 1917), pp. 656-659
DOI: 10.2307/4574499
Stable URL: http://www.jstor.org/stable/4574499
Page Count: 4
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • 1
    Carter, Hi. R. The Effect of Impounded Waters on the Incidence of Malaria, Southern Medical Journal, March, 1915.